# SDR DALA2021032301690

- Difficulty date: March 20, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CRACK INDICATION FOUND ON CONTINUITY FITTING RH LOCATED ON WINDSHIELD FRAMING LOWER CENTER POST FRAME 2 ON COCKPIT WINDOW FRAME. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 590052 14AD REV.0 AND ERA 590052 14AD REV.ORIGINAL. 90052 14AD REV.0 AND ERA 590052 14AD REV.ORIGINAL. (1760392)
